Irregularity of an analogue of the Gauss-Manin systems
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, p. 269-286

In 𝒟-modules theory, Gauss-Manin systems are defined by the direct image of the structure sheaf 𝒪 by a morphism. A major theorem says that these systems have only regular singularities. This paper examines the irregularity of an analogue of the Gauss-Manin systems. It consists in the direct image complex f + (𝒪e g ) of a 𝒟-module twisted by the exponential of a polynomial g by another polynomial f, where f and g are two polynomials in two variables. The analogue of the Gauss-Manin systems can have irregular singularities (at finite distance and at infinity). We express an invariant associated with the irregularity of these systems at c 1 by the geometry of the map (f,g).

Dans la théorie des 𝒟-modules, on définit les systèmes de Gauss-Manin par l’image directe par un morphisme du faisceau structural 𝒪. Un résultat essentiel est leur régularité. On s’intéresse à l’irrégularité d’un analogue des systèmes de Gauss-Manin. Il s’agit de l’image directe f + (𝒪e g ) par un polyôme f d’un 𝒟-module tordu par une exponentielle d’un second polynôme g, où f et g sont des polynômes à deux variables. Les analogues des systèmes de Gauss-Manin peuvent avoir des singularités irrégulières. On exprimera alors un invariant attaché à l’irrégularité en c 1 de ces systèmes à l’aide de la géométrie de l’application (f,g).

DOI : https://doi.org/10.24033/bsmf.2510
Classification:  32S40,  32C38
Keywords: Gauss-Manin connection, irregularity complex, direct image, elementary 𝒟-modules
@article{BSMF_2006__134_2_269_0,
     author = {Roucairol, C\'eline},
     title = {Irregularity of an analogue of the Gauss-Manin systems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     pages = {269-286},
     doi = {10.24033/bsmf.2510},
     zbl = {1122.32019},
     mrnumber = {2233709},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2006__134_2_269_0}
}
Roucairol, Céline. Irregularity of an analogue of the Gauss-Manin systems. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 269-286. doi : 10.24033/bsmf.2510. http://www.numdam.org/item/BSMF_2006__134_2_269_0/

[1] Séminaire Heidelberg-Strasbourg, 1966Séminaire Heidelberg-Strasbourg, 1966/1967: Dualité de Poincaré - Publication I.R.M.A. Strasbourg, No. 3, vol. 3, 1969.

[2] P. Deligne - Équations différentielles à points singuliers réguliers, Lecture Notes in Math., vol. 163, Springer-Verlag, 1970. | MR 417174 | Zbl 0244.14004

[3] -, « Comparaison avec la théorie transcendante », Lecture Notes in Math., vol. 340, Springer-Verlag, 1973, p. 116-164.

[4] A. Grothendieck - « On the De Rham cohomology of algebraic varieties », Publ. Math. Inst. Hautes Études Sci. 29 (1966), p. 93-103. | Numdam | MR 199194 | Zbl 0145.17602

[5] R. Hartshorne - « Algebraic Geometry », Graduate Texts in Math., vol. 52, Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[6] M. Kashiwara - « On the maximally overdetermined systems of differential equations », Publ. RIMS, Kyoto Univ. 10 (1975), p. 563-579. | MR 370665 | Zbl 0313.58019

[7] F. Maaref - « Sur un analogue irrégulier de la connexion de Gauss-Manin », Ann. Fac. Sci. Toul. VIII (1999), p. 117-124. | Numdam | MR 1721566 | Zbl 0965.32020

[8] Z. Mebkhout - « Le théorème de comparaison entre cohomologies de De Rham d'une variété algébrique complexe et le théorème d'existence de Riemann », Publ. Math. Inst. Hautes Études Sci. 69 (1989), p. 47-89. | Numdam | MR 1019961 | Zbl 0709.14015

[9] -, « Le théorème de positivité de l’irrégularité pour les 𝒟 X -modules, Grothendieck Festschrift III », Progress in Math., vol. 88, 1990, p. 84-131. | Zbl 0731.14007

[10] -, « Le théorème de positivité, le théorème de comparaison, le théorème d'existence de Riemann », Séminaires et Congrès 8 (2004), p. 165-307. | Zbl 1082.32006

[11] Z. Mebkhout & L. Narváez-Macarro - « Le théorème de constructibilité de Kashiwara, Images directes et constructibilité », Travaux en Cours, vol. 46, Hermann, Paris, 1993, p. 47-98. | MR 1603625 | Zbl 0847.32012

[12] C. Sabbah - « On the comparison theorem for elementary irregular 𝒟-modules », Nagoya J. Math. 141 (1996), p. 107-124. | MR 1383794 | Zbl 0858.32013

[13] L. Trãng & C. Weber - « Polynômes à fibres rationnelles et conjecture jacobienne à deux variables », C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), p. 581-584. | MR 1322341 | Zbl 0834.14007